# SDR ASAA2016062017097

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,850 hours, 11,435 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05891
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 25,545 hours, 8,013 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED, TRIED ON TAKEOFF AND AGAIN DURING CLIMB.  ACFT GROUNDED.  R & R ASM-1 IAW AMM 22-31-91, OPS NORMAL. PERFORMED A/T SYSTEM, OPS TEST IAW AMM 22-31-00, OPS NORMAL.  ETOPS GROUND VERIFICATION SUCCESSFUL.
